# SDR 2003F00460

- Difficulty date: January 25, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Rt Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIGHT WING LEADING EDGE NR 4 KRUEGER FLAP BULLNOSE WITH AREAS OF CORROSION ON INBOARD SIDE WS 130.7.  (M)
